The first day after the new vaccine, I was tired and drowsy, and I did not sleep well because I usually had to take Xanax at night.On the second day, I felt a little panicky in the morning, but I took Xanax at night and slowly got comfortable.But on the third day, I felt very tired and short of breath, and my heart felt tired when I talked and walked.Resting in bed relieves it, but when I get up and move around, I feel tired.Is the shortness of breath an adverse reaction to the vaccination?Or is it a symptom caused by taking Xanax when I was tired?
This situation may be caused by the injection of the new crown vaccine, or it may be the recent lack of rest, resulting in the first use of some sedative and tranquilizing drugs, such as Sulezade, etc. If necessary, you can check the heart ultrasound, to understand the situation of cardiac function.
Some candidates may experience a rash, fever, malaise, nausea, and other uncomfortable symptoms after the vaccination and a few may experience palpitations.Mild cases can return to normal in 72 hours.You may be advised to have an electrocardiogram and a cardiac ultrasound to check.
At present, we can't just think that the symptoms are related to the vaccination, we must go to the hospital for further examination to clarify whether the cause of the panic is cardiovascular problems or pulmonary problems, and when the examination results are all normal, we will give you an observation to see.